Thank you all for your responses.
Way2tired - that's the exact kind of anger I'm talking about
and I'm afraid it's going to get me fired. I try not to let it out at work - but a lot of times the anger has escaped my mouth before I can think about
Pooie1981 - I had the same sleeplessness at first, thankfully it passed. Now, since I started tapering, I find myself sleeping much more, falling asleep at 6PM sometimes. The anxiety is awful, always feeling short of breath, like there's something trapped in my chest.
I haven't mentioned this to the GI because I am afraid he will try me on the Pred - and from the sounds of it, I definitely would not be able to handle that. I only have a week left at 6mg, then down to 3mg/day for a month. He wants me to go on Asacol for maintainence after that.
Thank you all for being here, and answering my questions so promptly. You are all a wealth of information, and sincerely appreciated.
Post Edited (greengirl78) : 5/1/2008 5:44:37 PM (GMT-6)